# SDR 29GA2018071900001

- Difficulty date: July 18, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,671 hours, 40,744 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 0076 FLL/GGT REPORT: DURING PASSENGER BOARDING AND AFTER SEATING F/A WENT THROUGH THE AISLE PAX 7A REPORTED PLASTIC ELECTRIC BURNT ODOR ALSO PASSENGER SEATING BEHIND REPORTED THE SAME ODOR AND THE ONES SEATING IN ROW 12 SAID THAT WAS VERY STRONG CONFIRMED BY F/A.  PERFORMED OPS CK OF BOTH ENGINES WITH PACK 1& 2 RUNNING IN BOTH AUTO / MANUAL. BOTH ACM RUNNING WITH NO PROBLEMS. INSPECT OVERHEAD & CABIN LIGHT: NO ODOR SMELL COULD NOT DUPLICATE AT TIME RUNNING PACKS 1&2 FOR 30 MIN, IAW AMM72-00-00-05.
